# SDR CALA2010030800067

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BELT FRAME STA 827 BETWEEN STRINGERS S8R-S9R HAS CRACKED INDICATION AT I/B FASTENER OF SUPPORT BRACKET OF AIR CONDITIONING OUTLET ASSY USING MFEC (STEP 4.0 OF EA 5310-04498 OP 02-AIR COND FRAME BRACKET INS/REPAIR).  A/C NUMBER ENTERED IN ERROR.  REPAIRED FRAME AT STA 827 RT PER-ECRA 5311-1480.  ATTACHED FORM- 44.0008, PAGE 1 TO 3, ITEM 1 TO 13 AND INITIATED DIP #53-DIP, CNT- 03730 PER ECRA 5311-014800, STEP 7.  FOR ONE TIME INSPECTION LT & AMP; RT FRAME STATION 827 BETWEEN 18,000 TO 24,000 AIRCRAFT FLIGHT CYCLES AFTER REPAIR INSTALLATION.  DIP HAS BEEN TRANSFERRED TO LOG PAGE 9714627 FOR THE 1 TIME INSPECTION PER ECRA 5311-01480.
